Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 6 > A Proof of the Riemann Hypothesis
< Back to Volume

A Proof of the Riemann Hypothesis

Removed due to low scientific quality

Full Text PDF

Abstract:

In this paper, we present the Riemann problem and define the real primes. It allows to generalize the Riemann hypothesis to the reals. A calculus of integral solves the problem. We generalize the proof to the integers.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 6)
Pages:
1-5
DOI:
10.18052/www.scipress.com/BMSA.6.1
Citation:
J. Ghanouchi "A Proof of the Riemann Hypothesis", Bulletin of Mathematical Sciences and Applications, Vol. 6, pp. 1-5, 2013
Online since:
Nov 2013
Authors:
Export:
Distribution: